User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Han, Fang; Shi, Hongjian 
Title:
High-dimensional consistent independence testing with maxima of rank correlations 
Abstract:
Testing mutual independence for high-dimensional observations is a fundamental statistical challenge. Popular tests based on linear and simple rank correlations are known to be incapable of detecting nonlinear, nonmonotone relationships, calling for methods that can account for such dependences. To address this challenge, we propose a family of tests that are constructed using maxima of pairwise rank correlations that permit consistent assessment of pairwise independence. Built upon a newly deve...    »
 
Keywords:
Degenerate U-statistics, extreme value distribution, independence test, maximum-type test, rank statistics, rate-optimality 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Annals of Statistics 
Year:
2020 
Journal volume:
48 
Year / month:
2020-12 
Quarter:
4. Quartal 
Month:
Dec 
Journal issue:
Pages contribution:
3206-3227 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Notes:
First available in Project Euclid: 11 December 2020 
Date of publication:
01.12.2020 
Semester:
WS 20-21 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text